Free Access
Volume 7, 2002
Page(s) 495 - 519
Published online 15 September 2002
  1. E. Acerbi, G. Bouchitté and I. Fonseca, Relaxation of convex functionals: The gap phenomenon. Ann. Inst. H. Poincaré (2003). [Google Scholar]
  2. E. Acerbi and G. Mingione, Regularity results for a class of functionals with non standard growth. Arch. Rational Mech. Anal. 156 (2001) 121-140. [CrossRef] [Google Scholar]
  3. E. Acerbi and G. Mingione, Regularity results for a class of quasiconvex functionals with non standard growth. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 XXX (2001) 311-339. [Google Scholar]
  4. R.A. Adams, Sobolev spaces. Academic Press, New York (1975). [Google Scholar]
  5. Yu.A. Alkutov, The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition. Differential Equations 33 (1998) 1653-1663. [Google Scholar]
  6. G. Bouchitté, I. Fonseca and J. Malý, The effective bulk energy of the relaxed energy of multiple integrals below the growth exponent. Proc. Roy. Soc. Edinburgh Ser. A 128 (1988) 463-479. [Google Scholar]
  7. G. Buttazzo, Semicontinuity, relaxation and integral representation in the calculus of variations. Longman, Harlow, Pitman Res. Notes in Math. 207 (1989). [Google Scholar]
  8. G. Buttazzo and G. Dal Maso, A characterization of nonlinear functionals on Sobolev spaces which admit an integral representation with a Carathéodory integrand. J. Math. Pures Appl. 64 (1985) 337-361. [MathSciNet] [Google Scholar]
  9. G. Buttazzo and G. Dal Maso, Integral representation and relaxation of local functionals. Nonlinear Anal. 9 (1985) 515-532. [Google Scholar]
  10. A. Braides and A. Defranceschi, Homogenization of multiple integrals. Oxford University Press, Oxford, Oxford Lecture Ser. in Maths. and its Appl. 12 (1998). [Google Scholar]
  11. L. Carbone and C. Sbordone, Some properties of Γ-limits of integral functionals. Ann. Mat. Pura Appl. (iv) 122 (1979) 1-60. [CrossRef] [Google Scholar]
  12. V. Chiadò Piat and A. Coscia, Hölder continuity of minimizers of functionals with variable growth exponent. Manuscripta Math. 93 (1997) 283-299. [CrossRef] [MathSciNet] [Google Scholar]
  13. A. Coscia and G. Mingione, Hölder continuity of the gradient of p(x)-harmonic mappings. C. R. Acad. Sci. Paris 328 (1999) 363-368. [Google Scholar]
  14. G. Dal Maso, An introduction to Γ-convergence. Birkäuser, Boston, Prog. Nonlinear Differential Equations Appl. 8 (1993). [Google Scholar]
  15. G. Dal Maso and L. Modica, A general theory for variational functionals. Quaderno S.N.S. Pisa, Topics in Funct. Anal. (1982). [Google Scholar]
  16. E. De Giorgi, Sulla convergenza di alcune successioni di integrali di tipo dell'area. Rend. Mat. Univ. Roma 8 (1975) 277-294. [Google Scholar]
  17. E. De Giorgi and T. Franzoni, Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. 58 (1975) 842-850. [Google Scholar]
  18. E. De Giorgi and G. Letta, Une notion générale de convergence faible pour des fonctions croissantes d'ensemble. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (1977) 61-99. [MathSciNet] [Google Scholar]
  19. I. Ekeland and R. Temam, Convex analysis and variational problems. North Holland, Amsterdam (1978). [Google Scholar]
  20. X. Fan and D. Zhao, A class of De Giorgi type and Hölder continuity. Nonlinear Anal. T.M.A. 36 (1999) 295-318. [CrossRef] [Google Scholar]
  21. N. Fusco, On the convergence of integral functionals depending on vector-valued functions. Ricerche Mat. 32 (1983) 321-339. [MathSciNet] [Google Scholar]
  22. P. Marcellini, Regularity and existence of solutions of elliptic equations with p,q-growth conditions. J. Differential Equations 90 (1991) 1-30. [Google Scholar]
  23. P. Marcellini, Regularity for some scalar variational problems under general growth conditions. J. Optim. Theory Appl. 90 (1996) 161-181. [CrossRef] [MathSciNet] [Google Scholar]
  24. C.B. Morrey, Quasi-convexity and semicontinuity of multiple integrals. Pacific J. Math. 2 (1952) 25-53. [CrossRef] [MathSciNet] [Google Scholar]
  25. K.R. Rajagopal and M. Formula , Mathematical modelling of electrorheological fluids. Cont. Mech. Therm. 13 (2001) 59-78. [CrossRef] [Google Scholar]
  26. M. Formula , Electrorheological fluids: Modeling and mathematical theory. Springer, Berlin, Lecture Notes in Math. 1748 (2000). [Google Scholar]
  27. V.V. Zhikov, On the passage to the limit in nonlinear variational problems. Russian Acad. Sci. Sb. Math. 76 (1993) 427-459. [CrossRef] [MathSciNet] [Google Scholar]
  28. V.V. Zhikov, On Lavrentiev's phenomenon. Russian J. Math. Phys. 3 (1995) 249-269. [MathSciNet] [Google Scholar]
  29. V.V. Zhikov, On some variational problems. Russian J. Math. Phys. 5 (1997) 105-116. [MathSciNet] [Google Scholar]
  30. V.V. Zhikov, Meyers type estimates for solving the non linear Stokes system. Differential Equations 33 (1997) 107-114. [MathSciNet] [Google Scholar]
  31. V.V. Zhikov, S.M. Kozlov and O.A. Oleinik, Homogenization of differential operators and integral functionals. Springer, Berlin (1994). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.